# SDR IPXA2023033092448

- Difficulty date: March 28, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,113 hours, 12,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: FS3572608205
- Part serial: NSN
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFR 86-87 STR 33 RHS WEB IS CRACKEDFABRICATED AND REPLACED SRM 53-19-18
